# SDR 98ZZZX2442

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5115T
- Make and model: Bbavia 7GCAA
- Aircraft serial: 137
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Condition: Chafed
- Location: Lt/Rt Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT AND RIGHT EXHAUST PIPES RUBBING ENGINE LOWER MOUNT BOLTS AT FIREWALL.  SUBMITTER STATED CHECKED SEVERAL AIRCRAFT OF SAME MAKE/MODEL AND ALL HAD SAME PROBLEM.
